# SDR DL76G060321

- Difficulty date: April 24, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 27,947 hours, 4,359 cycles
- Engine: Ge CF680C2B6F
- Engine time: 27,943 hours, 8,272 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 80217010
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

RTB, AFTER ENG START RT ENG BLEED VALVE WOULD NOT OPEN OFF LIGHT ILLUMINATED.  FWD TO MCO, A/C DISPATCHED ACC MEL 36-11-08C, ALL MAINT PROCEDURES C/OUT ACC MEL 36-11-08C.
